# SDR DALA1170880929

- Difficulty date: December 24, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 229.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON PRODUCTION FINGER DOUBLERS FROM STA Y=229-250 LONGERON 26RH, ALSO FROM STA Y=229-265 26LT REF SRM 53-04D FIG 12C FOR REPAIR.
